# SDR REXA2017011800117

- Difficulty date: January 18, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 7075T62050
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPARTMENT, LEFT SIDE AFT APU ENCLOSURE MOUNT AROUND FASTENER HOLE AREA IS GOUGED.  REMOVED AND REPLACED IAW SRM 51-42-06.
